# SDR DXTA2021020804686

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0149
- Aircraft time: 2,302 hours, 1,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WITH THE CABIN DOOR IN THE FULLY CLOSED AND LOCKED IE SILVER HANDLE IN THE DOWN POSITION, THE MESSAGES AMBER CABIN DOOR OPEN AND AMBER CHECK DOORS IS DISPLAYED. IN ADDITION . IN ADDITION THE SILVER DOOR HANDLE CAN BE MOVED TO THE UP UNLOCKED POSITION WITHOUT PRESSING THE RED BUTTON ON THE HANDLE.///SIGN-OFF///OPS CHECK OF THE DOOR AND LOCKING FUNCTION REVEALED NO DEFECTS.  COMPLETED AN ARES DOWNLOAD AND REVIEWED THE DATA.  UNABLE TO FIND ANY INDICATORS TO A FAULT ON THE DOOR LOCKING OR INDICATION SYSTEM.  COMPLIED WITH MORE OPS CHECKS AND STILL WORKING AS REQUIRED.  IAW CE-680A M/M 52-10-04.
